Pacific Journal of Mathematics

On the homology of spaces of sections of complex projective bundles.

Jesper Michael Møller

Article information

Source
Pacific J. Math., Volume 116, Number 1 (1985), 143-154.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102707253

Mathematical Reviews number (MathSciNet)
MR769828

Zentralblatt MATH identifier
0569.55010

Subjects
Primary: 55S37: Classification of mappings
Secondary: 55S40: Sectioning fiber spaces and bundles

Citation

Møller, Jesper Michael. On the homology of spaces of sections of complex projective bundles. Pacific J. Math. 116 (1985), no. 1, 143--154. https://projecteuclid.org/euclid.pjm/1102707253


Export citation

References

  • [1] A. Haefliger, Rational homotopy of the space of sections of a nilpotent bundle, Trans. Amer. Math. Soc, 273 (1982), 609-620.
  • [2] V. L. Hansen, On the space of maps of a closedsurface into the 2-sphere,Math. Scand., 35 (1974), 149-158.
  • [3] D. Husemoller, FibreBundles,Second Edition. Graduate Texts in Mathematics 20. Springer-Verlag 1975.
  • [4] L. L. Larmore and E. Thomas, On thefundamental group of a space of sections, Math. Scand., 47 (1980), 232-246.
  • [5] J. M. Moller, On spaces of maps between complexprojectie spaces, Proc. Amer. Math. Soc, (to appear).